MAUDE Adverse Event Report: MICROLINE SURGICAL INC MINI ENDOCUT SCISSOR TIP, DISPOSABLE; FLEXIBLE ENDOSCOPIC SCISSORS, SINGLE-USE

MICROLINE SURGICAL INC MINI ENDOCUT SCISSOR TIP, DISPOSABLE; FLEXIBLE ENDOSCOPIC SCISSORS, SINGLE-USE
Model Number 3152
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The heat shrink fell into the abdominal cavity and was retrieved.
 
Additional Manufacturer Narrative
At this time, microline surgical is awaiting the suspected device back so an investigation can be conducted.Once the results of the investigation are available, a final adverse event report will be submitted.

Brand Name
MINI ENDOCUT SCISSOR TIP, DISPOSABLE
Common Device Name
FLEXIBLE ENDOSCOPIC SCISSORS, SINGLE-USE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key21018736
Report Number1223422-2024-00050
Device Sequence Number4120727
Product Code GEI
UDI-Device Identifier00811099010012
UDI-Public00811099010012
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3152
Device Catalogue Number3152
Device Lot Number0017072000811099010012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown